International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 130

India | Mathematics | Volume 6 Issue 9, September 2017 | Pages: 201 - 205


On The Homogeneous Bi-quadratic Equation with Five Unknowns x4 ?y4= 37 (z2-w2)T2

R. Anbuselvi, N. Ahila

Abstract: The Bi-quadratic equation with 5 unknowns given by is analyzed for its patterns of non-zero distinct integral solutions. A few interesting relations between the solutions and special polygonal numbers are exhibited.

Keywords: Bi- Quadratic equation, Integral solutions, Special polygonal numbers, Pyramidal numbers

How to Cite?: R. Anbuselvi, N. Ahila, "On The Homogeneous Bi-quadratic Equation with Five Unknowns x4 ?y4= 37 (z2-w2)T2", Volume 6 Issue 9, September 2017, International Journal of Science and Research (IJSR), Pages: 201-205, https://www.ijsr.net/getabstract.php?paperid=2021702, DOI: https://dx.doi.org/10.21275/2021702


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top